MathSciNet Relay Station
MathSciNet bibliographic data
MR24623 (9,524a) 56.0X
Youngs, J. W. T. Homeomorphic approximations to monotone mappings. Duke Math. J. 15, (1948). 87–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement